# SDR DALA2019070404030

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON AFT BULKHEAD PRESSURE DOUBLER STA 1053 BTW STR 29L TO STR 29R AT AFT CARGO COMPARTMENT. OF NRC 00393 (CORROSION LEVEL 2) DOUBLER WAS REPLACED PER SRM 51-41-02-0G. (LP1153170)
